IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the optimal angular velocity control of asymmetrical space vehicles

Author(s): A. Debs ; M. Athans
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1969
Volume: 14
Page(s): 80 - 83
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1969.1099098
Regular:

The problem of reducing the angular velocities of a space vehicle to zero is considered. The required control torques are found as functions of the angular momenta. Both linear and nonlinear... View More

Advertisement